# SDR TIM2001F00005

- Difficulty date: July 18, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR INTRANSIT LIGHT STAYED ON, AFTER GEAR RERACK.
